Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Days late, could i be pregnant?

last period was on Nov.29 and my cycles are usually 29 days, i should have started 4 days ago. i have took several PT but they are all neg. and i tired a couple of different brands also.

And i was wondering if you are meds could it affect the results of your test?

Answer Question
 
Anonymous

Asked by Anonymous at 1:22 AM on Dec. 31, 2008 in Pregnancy

Answers (3)
  • yes, some medication can affect the result. go get a blood test in a few days, if you haven't gotten your period yet.
    GreekMama28

    Answer by GreekMama28 at 1:24 AM on Dec. 31, 2008

  • Pregnancy is not the only thing that can affect your period. Weight gain or loss, stress, and medications can all play a part. Do yourself (and your wallet) a favor and wait at least a week before taking a test. If that comes back negative, I would just wait and see what your next period does.

    The dang thing often comes when you stop looking for it.
    lovinangels

    Answer by lovinangels at 1:36 AM on Dec. 31, 2008

  • I had the same problem.. i was usually start on the 27 and didnt start till the 30th.. Id wait for a lil bit and see if you get it if you dont make an appoitment to have a test done with a doctor
    MiSs.SmOkEy

    Answer by MiSs.SmOkEy at 2:19 AM on Dec. 31, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN